Alert archive / Georgia / Tornado Warnings in 2009

Tornado Warning 95, NWS Tallahassee, FL

December 2, 2009Irwin County, Georgia

NWS Tallahassee, FL issued this tornado warning at Dec 2, 2009, 1:48 PM EST for Irwin County, Georgia. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 2, 2009, 1:48 PM EST (18:48 UTC)
Expired
Dec 2, 2009, 2:15 PM EST
In force
27 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

County Irwin County, GA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 2, 10:32 AM ESTTornado WatchSPC6 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.8 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2009-12-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 35 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2009-12-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
35 J/kg
Mixed-layer CIN
-199 J/kg
Mixed-layer LCL
516 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
236 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS52 KTAE 021848
TORTAE
GAC155-021915-
/O.NEW.KTAE.TO.W.0095.091202T1848Z-091202T1915Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
148 PM EST WED DEC 2 2009

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN IRWIN COUNTY IN SOUTH CENTRAL GEORGIA...

* UNTIL 215 PM EST

* AT 145 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  DEVELOPING TORNADO NEAR WRAY...OR NEAR AMBROSE...MOVING NORTHEAST
  AT 40 MPH.

* THE TORNADO WILL BE NEAR...
  RURAL EASTERN IRWIN COUNTY AT 200 PM EST

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM EST WEDNESDAY
AFTERNOON FOR NORTHWEST FLORIDA AND SOUTH CENTRAL GEORGIA.

&&

LAT...LON 3164 8301 3162 8303 3161 8303 3160 8305
      3156 8305 3148 8311 3147 8313 3148 8321
      3167 8315 3167 8300
TIME...MOT...LOC 1848Z 214DEG 36KT 3158 8306

$$

14-MROCZKA

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Dec 2, 10:52 AM EST, 2 hours 56 minutes earlier.

Area forecast discussion, Dec 2, 10:52 AM EST, 2 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1052 AM EST WED DEC 2 2009

...THREAT FOR SEVERE WEATHER CONTINUES THIS AFTERNOON FOR SOUTH
GEORGIA AND FLORIDA BIG BEND...

.UPDATE...WILL BE BRIEF WITH CONTINUING SEVERE WEATHER. EVENT
CURRENTLY ON TRACK WITH BAND OF STRONG TO OCCASIONALLY SEVERE
THUNDERSTORMS. SHEAR PARAMATERS REMAIN EXCEPTIONAL WITH SFC
INSTABILITY CONTINUING TO BE THE LIMITING FACTOR. EASTERN BIG BEND
MAY BE ABLE TO REALIZE A BIT MORE SFC INSTABILITY THROUGH THE
AFTERNOON.

ALONG THE COAST...WINDS HAVE BEEN GUSTING UP TO 40 KNOTS IN THE
WAKE OF THE CONVECTIVE BAND AS THE SFC LOW DEEPENS OVER
MISSISSIPPI. STRONG ONSHORE FLOW WILL CONTINUE THROUGH TONIGHT
WITH NO CHANGES MADE TO THE COASTAL FLOOD WARNINGS AND MARINE
HEADLINES.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE   71  48  63  42  55 / 100  10   0  10  40
PANAMA CITY   73  51  63  43  55 / 100  10   0  10  30
DOTHAN        70  45  61  37  53 / 100  10   0  10  20
ALBANY        70  45  62  37  53 / 100  10   0  10  30
VALDOSTA      72  49  65  40  55 / 100  20   0  10  50
CROSS CITY    76  55  69  46  59 / 100  20   0  10  50
APALACHICOLA  71  53  63  46  57 / 100  10   0  10  40

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
     COFFEE...DALE...GENEVA...HENRY...HOUSTON.

GA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
     BAKER...CALHOUN...CLAY...COLQUITT...DECATUR...DOUGHERTY...
     EARLY...GRADY...LEE...MILLER...MITCHELL...QUITMAN...
     RANDOLPH...SEMINOLE...TERRELL...THOMAS...WORTH.

FL...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
     BAY...CALHOUN...COASTAL WALTON...FRANKLIN...GADSDEN...
     GULF...HOLMES...INLAND WALTON...JACKSON...JEFFERSON...
     LEON...LIBERTY...WAKULLA...WASHINGTON.

     HIGH SURF ADVISORY UNTIL 1 AM EST THURSDAY FOR THE FOLLOWING
     ZONES: FRANKLIN.

     HIGH SURF WARNING UNTIL MIDNIGHT CST TONIGHT FOR THE FOLLOWING
     ZONES: BAY...COASTAL WALTON...GULF.

GM...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 7 AM EST THURSDAY
     FOR THE FOLLOWING ZONES: APALACHEE BAY OR COASTAL WATERS
     FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM...
     COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL
     OUT TO 20 NM...COASTAL WATERS FROM SUWANNEE RIVER TO KEATON
     BEACH OUT 20 NM...COASTAL WATERS FROM APALACHICOLA TO
     DESTIN FL OUT 20 NM...WATERS FROM SUWANNEE RIVER TO
     APALACHICOLA FL FROM 20 TO 60 NM...WATERS FROM APALACHICOLA
     TO DESTIN FL FROM 20 TO 60 NM.

     GALE WARNING UNTIL 7 PM EST THIS EVENING FOR THE FOLLOWING
     ZONES: APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO
     OCHLOCKONEE RIVER FL OUT TO 20 NM...COASTAL WATERS FROM
     OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM...COASTAL
     WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM...
     COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM...
     WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60
     NM...WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60
     NM.

&&

CAMP
Hazardous weather outlook, Dec 2, 4:17 AM EST, 9 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
417 AM EST WED DEC 2 2009

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-031100-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
417 AM EST WED DEC 2 2009 /317 AM CST WED DEC 2 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

...A COASTAL FLOOD WARNING REMAINS IN EFFECT THROUGH THURSDAY
MORNING FROM WALTON COUNTY TO THE SUWANNEE RIVER...

...A HIGH SURF WARNING TONIGHT THROUGH THURSDAY MORNING FOR
WALTON...BAY AND GULF COUNTIES...

...A HIGH SURF ADVISORY TONIGHT THROUGH THURSDAY MORNING FOR
FRANKLIN COUNTY...

...A GALE WARNING REMAINS IN EFFECT FROM 1 AM EST UNTIL 7 PM EST
WEDNESDAY FROM DESTIN EASTWARD TO APALACHICOLA OUT TO 60 NAUTICAL
MILES...

...A GALE WARNING REMAINS IN EFFECT FROM 7 AM EST TO 7 PM EST
WEDNESDAY FROM APALACHICOLA EASTWARD TO THE SUWANNEE RIVER
ENTRANCE OUT TO 60 NAUTICAL MILES...

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
WEDNESDAY FROM DESTIN EASTWARD TO APALACHICOLA OUT TO 60 NAUTICAL
MILES...

...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 7 AM EST WEDNESDAY
FROM APALACHICOLA EASTWARD TO THE SUWANNEE RIVER ENTRANCE OUT TO
60 NAUTICAL MILES...

...A FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 1 AM EST (MIDNIGHT
CST) THURSDAY MORNING FOR SOUTHEAST ALABAMA...THE EASTERN FLORIDA
PANHANDLE...SOUTHWESTERN GEORGIA...AND WESTERN SECTIONS OF THE
FLORIDA BIG BEND...

ALSO...A TORNADO WATCH IS NOW IN EFFECT UNTIL 11 AM EST (10 AM
CST) FOR ALL OF THE FLORIDA PANHANDLE...SOUTHEAST ALABAMA...WESTERN
SECTIONS OF SOUTHWEST GEORGIA...WESTERN SECTIONS OF THE FLORIDA
BIG BEND...AND THE ADJACENT COASTAL WATERS FROM APALACHEE BAY
WESTWARD.

A STRONG LOW PRESSURE SYSTEM LOCATED OVER SOUTHERN LOU SIANNA WILL
RACE NORTHEASTWARD TO THE MID MISSISSIPPI VALLEY TODAY WITH WIDESPREAD
SHOWERS AND THUNDERSTORMS CONTINUING TO DEVELOP ACROSS THE REGION...
GRADUALLY BECOMING LESS NUMEROUS FROM WEST TO EAST DURING THE LATE
AFTERNOON. SOME OF THESE STORMS COULD BE SEVERE WITH DAMAGING
WINDS...ISOLATED TORNADOES...LARGE HAIL AND FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
AFTER A BRIEF RESPITE IN THE WEATHER THURSDAY INTO FRIDAY...A
GULF LOW IS FORECAST TO REMAIN A FEW HUNDRED MILES OFFSHORE AS IT
TRANSLATES EASTWARD FROM SOUTH OF NEW ORLEANS TO SOUTH OF
APALACHICOLA FRIDAY NIGHT. THIS LOW WILL THEN LIFT RAPIDLY TO THE
NORTHEAST CROSSING CENTRAL FLORIDA AND OFF THE MID ATLANTIC STATES
BY 00Z SUN. SATURDAY WILL BE ANOTHER COLD RAW DAY WITH RAIN ENDING
IN THE AFTERNOON AS THE LOW PULLS AWAY TO OUR EAST. SURFACE HIGH
PRESSURE BUILDS IN FROM THE NORTH SUNDAY AND REMAINS WITH US
THROUGH EARLY NEXT WEEK WITH ZONAL FLOW ALOFT. THE NEXT LOW
PRESSURE SYSTEM IS FORECAST TO BEGIN TO SPREAD RAIN INTO OUR CWA
TUESDAY NIGHT THROUGH WEDNESDAY. TEMPERATURES WILL BE BELOW NORMAL
THROUGH TUESDAY WITH NEAR NORMAL TEMPS ON WEDNESDAY. A COLD RAIN
IS EXPECTED WITH MIN TEMPS IN THE MID TO UPPER 30S AWAY FROM THE
COAST. SUNDAY MORNING SHOULD SEE THE COLDEST TEMPS WITH LOWER TO
MID 30S COMMON. THEN MIN TEMPS GRADUALLY MODERATE TO THE MID 40S
BY WEDNESDAY MORNING. MAX TEMPS WILL BE IN THE 50S SATURDAY
WARMING TO THE UPPER 60S TO LOWER 70S ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE REQUIRED TODAY.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

17-GOULD

In the hours before

Special weather statement, Dec 2, 9:22 AM EST, 4 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
922 AM EST WED DEC 2 2009

ALZ068-FLZ007-009-021500-
GENEVA-HOLMES-INLAND WALTON-
822 AM CST WED DEC 2 2009

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR GENEVA COUNTY IN
SOUTHEAST ALABAMA...AND NORTHERN HOLMES AND NORTHEAST WALTON
COUNTIES IN THE FLORIDA PANHANDLE...

* UNTIL 900 AM CST

AT 818 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES SOUTHEAST OF HOWELLS...OR 15 MILES WEST
OF GENEVA...MOVING NORTHEAST AT 35 MPH.

THIS STORM WILL BE NEAR...
  5 MILES SOUTHEAST OF SAMSON BY 835 AM CST.
  5 MILES NORTHWEST OF GENEVA BY 840 AM CST.

WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE WITH THIS STORM.

THIS STORM HAS BEEN SHOWING SOME WEAK ROTATION. REMEMBER A TORNADO
WATCH REMAINS IN EFFECT FOR THE REGION.

PEOPLE IN GENEVA...NORTHERN HOLMES AND NORTHERN WALTON COUNTIES...
INCLUDING THE CITY OF GENEVA...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

14-MROCZKA
Special weather statement, Dec 2, 9:43 AM EST, 4 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
943 AM EST WED DEC 2 2009

FLZ013>017-026-027-021530-
CALHOUN-FRANKLIN-GADSDEN-GULF-LEON-LIBERTY-WAKULLA-
943 AM EST WED DEC 2 2009

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR CALHOUN...FRANKLIN...
GADSDEN...GULF...LEON...LIBERTY AND WAKULLA COUNTIES...

* UNTIL 1030 AM EST/930 AM CST/

AT 940 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 23 MILES NORTHEAST OF PORT ST. JOE...MOVING
NORTHEAST AT 50 MPH.

WINDS 50 TO 55 MPH ARE EXPECTED WITH THIS STORM.

REMEMBER...A TORNADO WATCH REMAINS IN EFFECT. TORNADOES CAN DEVELOP
QUICKLY WITH LITTLE WARNING. THIS STORM IS CAPABLE OF PRODUCING
TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS
AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD
TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF
NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

9-FOURNIER
Special weather statement, Dec 2, 10:43 AM EST, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1043 AM EST WED DEC 2 2009

ALZ066>069-021645-
DALE-GENEVA-HENRY-HOUSTON-
943 AM CST WED DEC 2 2009

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR DALE...GENEVA...HENRY AND
HOUSTON COUNTIES...

* UNTIL 1045 AM CST

AT 942 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES SOUTHEAST
OF CLIO TO TAYLOR...OR ALONG A LINE EXTENDING FROM 13 MILES NORTHEAST
OF OZARK TO 6 MILES SOUTHWEST OF DOTHAN...MOVING EAST AT 35 MPH.

WINDS 50 TO 55 MPH ARE EXPECTED WITH THESE STORMS.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
Special weather statement, Dec 2, 11:03 AM EST, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1103 AM EST WED DEC 2 2009

ALZ067-069-GAZ120>126-142>145-155>157-021700-
BAKER-CALHOUN-CLAY-DECATUR-DOUGHERTY-EARLY-GRADY-HENRY-HOUSTON-LEE-
MILLER-MITCHELL-QUITMAN-RANDOLPH-SEMINOLE-TERRELL-
1103 AM EST WED DEC 2 2009

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BAKER...CALHOUN...CLAY...
DECATUR...DOUGHERTY...EARLY...GRADY...HENRY...HOUSTON...LEE...
MILLER...MITCHELL...QUITMAN...RANDOLPH...SEMINOLE AND TERRELL
COUNTIES...

* UNTIL NOON EST/1100 AM CST/

AT 1001 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BAND OF SHOWERS WITH VERY STRONG WINDS ALONG A LINE EXTENDING FROM
GEORGETOWN TO 12 MILES WEST OF DONALSONVILLE...MOVING EAST AT 40 MPH.

WINDS 50 TO 55 MPH AND POSSIBLE MINOR DAMAGE CAN BE EXPECTED WITH
THIS WIND BAND. WINDS UP TO 55 MPH WERE REPORTED IN DOTHAN ALONG
WITH DOWNED TREES.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

25-CAMP
Special weather statement, Dec 2, 11:39 AM EST, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1139 AM EST WED DEC 2 2009

FLZ015-018-026-027-021745-
FRANKLIN-JEFFERSON-LIBERTY-WAKULLA-
1139 AM EST WED DEC 2 2009

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR FRANKLIN...JEFFERSON...
LIBERTY AND WAKULLA COUNTIES...

* UNTIL 1245 PM EST/1145 AM CST/

AT 1136 AM EST/1036 AM CST/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES
WEST OF CRAWFORDVILLE TO 9 MILES NORTHEAST OF APALACHICOLA TO 10
MILES SOUTH OF APALACHICOLA...MOVING NORTHEAST AT 55 MPH.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.

ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH
MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

25-CAMP
Special weather statement, Dec 2, 12:49 PM EST, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1249 PM EST WED DEC 2 2009

FLZ018-019-028-021845-
JEFFERSON-MADISON-TAYLOR-
1249 PM EST WED DEC 2 2009

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR JEFFERSON...MADISON AND
TAYLOR COUNTIES IN THE EASTERN FLORIDA BIG BEND...

* UNTIL 145 PM EST/1245 PM CST/

AT 1245 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MONTICELLO TO
10 MILES SOUTHEAST OF SAINT MARKS TO 40 MILES SOUTHEAST OF
CARRABELLE. THIS LINE OF STORMS WAS MOVING EAST AT AROUND 35 MPH.

THESE STORMS WILL BE NEAR...
  PERRY BY 130 PM EST.
  MADISON BY 130 PM EST.

WIND GUSTS TO AROUND 50 MPH ARE POSSIBLE WITH THESE STORMS...
ESPECIALLY ALONG THE COAST OF TAYLOR COUNTY. IN ADDITION TO THE
STRONG WINDS...VERY HEAVY RAINFALL IS OCCURRING WITH THESE STORMS
WHICH MAY LEAD TO FLOODING OF STREETS AND LOW LYING AREAS.

FREQUENT LIGHTNING IS ALSO OCCURRING WITH THESE STORMS.

PEOPLE IN JEFFERSON...MADISON AND TAYLOR COUNTIES...INCLUDING THE
CITIES OF MONTICELLO...PERRY AND MADISON...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

14-MROCZKA

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 2, 8:26 AM ESTTornado WarningTAEEarly34 min
Dec 2, 8:51 AM ESTTornado WarningTAEEarly, Miller24 min
Dec 2, 11:31 AM ESTAreal Flood AdvisoryTAEBrooks, Grady, Thomas89 min

Nearby

Tornado Warnings in Georgia, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.